About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 693695, 13 pages
http://dx.doi.org/10.1155/2012/693695
Research Article

Propagation Behavior of Virus Codes in the Situation That Infected Computers Are Connected to the Internet with Positive Probability

1College of Computer Science, Chongqing University, Chongqing 400044, China
2School of Electronic and Information Engineering, Southwest University, Chongqing 400716, China

Received 23 May 2012; Accepted 4 June 2012

Academic Editor: Yanbing Liu

Copyright © 2012 Lu-Xing Yang and Xiaofan Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Xing Yang and Xiaofan Yang, “Propagation Behavior of Virus Codes in the Situation That Infected Computers Are Connected to the Internet with Positive Probability,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 693695, 13 pages, 2012. doi:10.1155/2012/693695